# SDR USAA960087

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15201357
- Condition: Corrosion
- Location: Bs 787-847
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 2 INCH BY 2 INCH CORRODED AREA AT FLOOR STRINGER, BS 787 TO BS 847 RBL 14 INCHES.  REMOVED DAMAGED FLOOR STRINGER, COMPLETED INSTALLATION AND REPAIR OF FLOOR STRINGER.  REPAIRED PER SRM 53-00-53 FIG 202 ALSO, SRM 51-10-2.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
